Diagnosis of vaginitis mixed infection, medication for seven days, the fifth day began to appear on the underwear pink secretion, plug the medicine is white, what is the reason, need to go to the hospital? The medication of the case and the discharged are put in the picture below. Supplement: at the same time, some people are eating yousiming.
In this case, it is recommended to observe after stopping the drug. If there is bleeding after stopping the drug, it may be the damage of vaginal mucosa. If it is all right after stopping the drug, it means it is all right. It is recommended that you don't worry and nervous, or it may be the side effects of the drug. You should also pay attention to light diet and hygiene at ordinary times.
It is mucosal bleeding caused by drug stimulation. If there is no need for special treatment, it will gradually improve after stopping the medicine. If vaginitis needs to be treated with anti-inflammatory drugs in time, it should be treated according to the course of treatment. At ordinary times, the vulva should be kept clean, and the trouser head should be cleaned with clean water every day.
Hello, after looking at your situation, it should be that vaginal bleeding is related to the use of drug stimulation. If there is a large amount of bleeding, you should stop taking drugs in time and take oral drugs for treatment. Try not to have sex during treatment. Pay attention to keeping the vulva clean at ordinary times, so as to prevent infection.